Stabilization of nonautonomous parabolic equations by a single moving actuator

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2021
Autor:innen
Kunisch, Karl
Rodrigues, Sérgio S.
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
EU-Projektnummer
DFG-Projektnummer
Projekt
Open Access-Veröffentlichung
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Discrete and Continuous Dynamical Systems. American Institute of Mathematical Sciences (AIMS). 2021, 41(12), pp. 5789-5824. ISSN 1078-0947. eISSN 1553-5231. Available under: doi: 10.3934/dcds.2021096
Zusammenfassung

It is shown that an internal control based on a moving indicator function is able to stabilize the state of parabolic equations evolving in rectangular domains. For proving the stabilizability result, we start with a control obtained from an oblique projection feedback based on a finite number of static actuators, then we used the continuity of the state when the control varies in a relaxation metric to construct a switching control where at each given instant of time only one of the static actuators is active, finally we construct the moving control by traveling between the static actuators. Numerical computations are performed by a concatenation procedure following a receding horizon control approach. They confirm the stabilizing performance of the moving control.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Moving actuator, switching control, projection based feedback, relaxation metric, receding horizon control
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690AZMI, Behzad, Karl KUNISCH, Sérgio S. RODRIGUES, 2021. Stabilization of nonautonomous parabolic equations by a single moving actuator. In: Discrete and Continuous Dynamical Systems. American Institute of Mathematical Sciences (AIMS). 2021, 41(12), pp. 5789-5824. ISSN 1078-0947. eISSN 1553-5231. Available under: doi: 10.3934/dcds.2021096
BibTex
@article{Azmi2021Stabi-58388,
  year={2021},
  doi={10.3934/dcds.2021096},
  title={Stabilization of nonautonomous parabolic equations by a single moving actuator},
  number={12},
  volume={41},
  issn={1078-0947},
  journal={Discrete and Continuous Dynamical Systems},
  pages={5789--5824},
  author={Azmi, Behzad and Kunisch, Karl and Rodrigues, Sérgio S.}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/58388">
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-08-26T07:40:11Z</dc:date>
    <dc:creator>Rodrigues, Sérgio S.</dc:creator>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/58388"/>
    <dc:creator>Azmi, Behzad</dc:creator>
    <dcterms:abstract xml:lang="eng">It is shown that an internal control based on a moving indicator function is able to stabilize the state of parabolic equations evolving in rectangular domains. For proving the stabilizability result, we start with a control obtained from an oblique projection feedback based on a finite number of static actuators, then we used the continuity of the state when the control varies in a relaxation metric to construct a switching control where at each given instant of time only one of the static actuators is active, finally we construct the moving control by traveling between the static actuators. Numerical computations are performed by a concatenation procedure following a receding horizon control approach. They confirm the stabilizing performance of the moving control.</dcterms:abstract>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:creator>Kunisch, Karl</dc:creator>
    <dcterms:title>Stabilization of nonautonomous parabolic equations by a single moving actuator</dcterms:title>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-08-26T07:40:11Z</dcterms:available>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dc:contributor>Rodrigues, Sérgio S.</dc:contributor>
    <dc:rights>terms-of-use</dc:rights>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Kunisch, Karl</dc:contributor>
    <dc:contributor>Azmi, Behzad</dc:contributor>
    <dcterms:issued>2021</dcterms:issued>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:language>eng</dc:language>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Ja